# SDR DL764071514

- Difficulty date: November 14, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 24,498 hours, 7,573 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT 1L DOOR INTERMITENT.  RELAMP SLIDE LIGHT IAW DAL B767-400 33-13-00.  OPS CHECK GOOD IAW B767-400 MM 52-73-00 STEP E1-E9.
